# SDR UPS97824817

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 610
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AT STA XFS610.00 - THE UPPER RIB TIE STRAP IS CRACKED IN HALF.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRAP IAW SRM 51-1-20 AND DWG 5655441.
